MathSciNet Relay Station
MathSciNet bibliographic data
MR621973 (82j:16008) 16A10
Vidal, Robert Anneaux de valuation discrète complets non commutatifs. (French) Trans. Amer. Math. Soc. 267 (1981), no. 1, 65–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement